# SDR SWIA200210747

- Difficulty date: March 23, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 36,339 hours, 44,225 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  ADJUSTED AVIONICS BAY DOOR  MICROSWITCH.  OPS CHECK GOOD.
